Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2015 June;81(6) > Minerva Anestesiologica 2015 June;81(6):700-1

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints
Cite this article as

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

LETTERS TO THE EDITOR  FREEfree


Minerva Anestesiologica 2015 June;81(6):700-1

Copyright © 2015 EDIZIONI MINERVA MEDICA

language: English

Life-threatening hemorrhage after cardiopulmonary bypass with bilivarudin

Biasucci D. G., Zamparelli R., Martinelli L., Corrado M., Antoniucci E., Cavaliere F.

Institute of Anesthesia and Intensive Care, Catholic University of the Sacred Heart in Rome, Rome, Italy


FULL TEXT  


top of page

Publication History

Cite this article as

Biasucci DG, Zamparelli R, Martinelli L, Corrado M, Antoniucci E, Cavaliere F. Life-threatening hemorrhage after cardiopulmonary bypass with bilivarudin. Minerva Anestesiol 2015 June;81(6):700-1. 

Corresponding author e-mail

danielebiasucci@gmail.com